# SDR UPS02438214

- Difficulty date: April 21, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R5 DOOR FWD CUTOUT LOWER REVEAL FOUND CRACKED.  REVEAL PANEL REPAIRED AS PER SRM 51-40-02 FIG 1.
